Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2457
Title: Homology decompositions for p-compact groups
Authors: Castellana, N.
Levi, R.
Notbohm, D.
First Published: 2007
Citation: Advances in Mathematics, 2007, 216 (2), pp.491-534
DOI Link: 10.1016/j.aim.2007.05.004
ISSN: 0001-8708
Links: http://hdl.handle.net/2381/2457
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.